MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline; TRAP,MUCUS SPECIMEN, 80CC

MEDLINE INDUSTRIES, LP Medline; TRAP,MUCUS SPECIMEN, 80CC
Model Number DYND44180
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/08/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility on (b)(6) 2023 "a cytology specimen from an endoscopy lab leaked making the specimen unusable and the patient had to be brought back the next day for a repeat procedure".Per the facility there was no physical damage to the device, and the device was confirmed to be closed securely.No additional information is available at this time.The sample was requested for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility on (b)(6) 2023 "a cytology specimen from an endoscopy lab leaked making the specimen unusable and the patient had to be brought back the next day for a repeat procedure".

Brand Name
Medline
Common Device Name
TRAP,MUCUS SPECIMEN, 80CC
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key17171670
Report Number1417592-2023-00257
Device Sequence Number7201013
Product Code BYZ
UDI-Device Identifier10080196818624
UDI-Public10080196818624
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberDYND44180
Device Catalogue NumberDYND44180
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2023
Initial Report FDA Received Date06/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown